HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Lupus anticoagulant-hypoprothrombinemia syndrome and catastrophic antiphospholipid syndrome in a patient with antidomain I antibodies

Abstract : Lupus anticoagulant-hypoprothrombinemia syndrome is a rare condition characterized by the association of acquired factor II deficiency and lupus anticoagulant. Contrary to classical antiphospholipid syndrome, it may cause severe life-threatening bleeding (89% of published cases). We report a patient, positive for antidomain I antibodies, with initially primary lupus anticoagulant-hypoprothrombinemia syndrome without previous clinical manifestation or underlying systemic disease. Five years later, he experienced the first systemic lupus erythematous flare. Within a few days, catastrophic antiphospholipid syndrome was diagnosed with heart, liver and kidney involvement. The patient recovered under pulse steroids, intravenous heparin and intravenous immunoglobulins.
Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03567151
Contributor : Véronique Regnault Connect in order to contact the contributor
Submitted on : Friday, February 11, 2022 - 9:21:47 PM
Last modification on : Friday, February 25, 2022 - 6:00:40 PM

Identifiers

Citation

Joris Galland, Shirine Mohamed, Sabine Revuz, Emmanuel de Maistre, Bas de Laat, et al.. Lupus anticoagulant-hypoprothrombinemia syndrome and catastrophic antiphospholipid syndrome in a patient with antidomain I antibodies. Blood Coagulation and Fibrinolysis, Lippincott, Williams & Wilkins, 2016, 27 (5), pp.580-582. ⟨10.1097/MBC.0000000000000545⟩. ⟨hal-03567151⟩

Share

Metrics

Record views

18